| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tray was knocked off of the field and an instrument broke from the impact.There was no consequences or impact to the patient.
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component (annex g) code is mechanical (g04) - provisional top.Visual examination of the returned product identified sign of use and fractured.The device history record was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported issue is attributed to mishandling of the device as the instrument was knocked off from the tray.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.